GEORGIA MEDICAL DIRECTORS ASSOCIATION in Joint Sponsorship With

AMERICAN MEDICAL DIRECTORS ASSOCIATION

The Societies for Post-Acute and Long-Term Care

2024 WINTER SYMPOSIUM         JANUARY 20-21, 2024

 GEORGIA TECH HOTEL AND CONFERENCE CENTER

800 Spring Street NW  Atlanta  GA  30308

PROGRAM

 SATURDAY, JANUARY 20           

12:00 – 2:00 pm                Exhibitor Set-Up

12:00 – 6:00 pm                Registration Desk Open

12:00 – 12:45 pm               Light Lunch – Snacks Available

12:45 – 1:00 pm                 Welcome and Announcements

  1:00 – 2:15 pm                 Program: Deprescribing and Optimization of Drug Therapy

  (1.25 hrs)                          Speaker:  Michelle Graham, PharmD, Optum Clinical Care Pharmacy

  2:15 – 2:45 pm                  Break and Visit with Exhibitors

  2:45 – 4:00 pm                  Program:  Ethical Care in Geriatrics I - Ethics Committee, Moral Decisions

  (1.25 hrs)                          Speaker:  Elena Cabb DO CMD, Emory Univ Dept of Geriatrics

  4:00 – 5:15 pm                  Program:  Ethical Care in Geriatrics II - Legal Considerations

  (1.25 hrs)                          Speaker:  Jennifer Ghorley JD, Hurley Elder Care Law

  5:15 – 6:30 pm                  Wine and Cheese with Exhibitors in Exhibit Hall

  6:30 – 8:00 pm                   Promotional Dinner: Update on the Impact of Genetic Testing on Medication Selection

                                             Sponsor: Castle Biosciences 

                                             Non CME Event - All professionals in PALTC invited.

 SUNDAY, January 21

7:30 – 8:45 pm                     Promotional Breakfast - Dealing with Tardive Dyskinesia in NF Patients with Major Mental Disorders

                                             Speaker: Phyllis Kennedy-Howell DPN FNP-BC, CHE Behavioral Health Services

                                             Sponsor: Teva Pharmaceuticals

                                             Non-CME Event - All professionals in PALTC invited.

7:30 am – 4:00 pm               Registration Desk Open

8:00 – 8:45 am                     Exhibits Open

8:00 – 8:45 am                     Continental Breakfast

8:45 – 9:00 am                     Announcements and GMDA Project Updates

9:00 – 10:15 am                   Program: Incontinence and Impact on PALTC Nursing Care

(1.25 hrs)                             Speaker:  Anna Mirk MD, Emory School of Medicine, Dept of Geriatrics

10:15 – 10:45 am                 Break with Exhibitors

10:45 – 12:00 noon              Program: Managing Urinary Tact Infections - PCR Testing - Antibiotic Stewardship

 (1.25 hrs)                             Speaker: Jamie Woods PharmD, Ga Dept of Public Health HAI/Epidemiology            

12:00 – 1:15 pm                  Buffet Lunch in Exhibit Hall

1:15 – 2:30 pm                    Program: Management of Congestive Heart Failure in Post-Acute Long-Term Care

 (1.25 hrs)                           Speaker:  Daniel Robitshek MD, Kaiser-Permanente/Emory St Joseph Hospital   

2:30 – 3:45 pm                    Program: Updates in the Field of Dementias - Clinical Management, Biomarkers, and New Medications

 (1.25 hrs)                           Speaker:  Gabriella Cohen MD, Asst Prof of Medicine, Emory SOM, Department of Geriatrics

3:45                                     Adjourn until July 25-28 at the Savannah Marriott Riverfront                              

8.75 hrs CME                      4.25 hrs Exhibits